MathSciNet Relay Station
MathSciNet bibliographic data
MR534408 (82g:54027) 54C40 (54C10 54C55)
Hoffmann, Burkhard A surjective characterization of Dugundji spaces. Proc. Amer. Math. Soc. 76 (1979), no. 1, 151–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement